# SDR USAA2014011600003

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 52,973 hours, 22,303 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Hung Up
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL 02 MASKS WILL NOT DEPLOY.  REPACKED AFFECTED DOOR O2 MASKS IAW TASK 35-21-43-550-801, OPERATIONS CHECKED GOOD.
